Demazin Syrup 200ML

$16.99

Ingredients

ACTIVE INGREDIENTS

Per 5ml Chlorphenamine maleate 1.25mg Phenylephrine hydrochloride 2.5mg

CONTAINS

Hydroxybenzoates, sugar, alcohol 6.4% w/v and sorbitol (6.3g/60mL).

Uses
Provides relief of cold symptoms:
Runny nose
Blocked nose and sinus.
Sneezing
Watery, itchy eyes.

Nutritional Information

ALLERGEN FREE FROM

Gluten
Lactose

DIETARY CLAIM

Gluten Free

Features

FREE FROM

Lactose and Gluten.

Ingredients

ACTIVE INGREDIENTS

Per 5ml Chlorphenamine maleate 1.25mg Phenylephrine hydrochloride 2.5mg

CONTAINS

Hydroxybenzoates, sugar, alcohol 6.4% w/v and sorbitol (6.3g/60mL).

Instructions

DIRECTIONS

Measure the dose using the medicine cup provided. Age Children 6-11 years How much 8-15mL How Often Every 6-8 hours Max. daily dose 32-60mL Age Adults and children 12 years and over How much 15mL How Often Every 6 hours Max. daily dose 60mL After use – Rinse measuring cup with warm water and allow to dry. – Replace the cap firmly.

STORAGE INSTRUCTIONS

Store below 25°C.

Safety

PRODUCT WARNINGS

Do not use this medicine: – In children under 6 years of age. – In children 6-11 years, except on the advice of a doctor, pharmacist or nurse practitioner. – If tamper evident seal has been broken. See your doctor or pharmacist before use if: – You have high blood pressure. – You have heart problems. – You are taking antidepressant medication, antihistamines or medicines intended to treat the symptoms of the common cold. – You are pregnant, think you are pregnant, or breastfeeding. While using Demazin: – If symptoms persist, see your doctor or pharmacist. – This medicine may cause sleeplessness. – This medicine may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. Contains Hydroxybenzoates, sugar, alcohol 6.4% w/v and sorbitol (6.3g/60mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

CAUTION

Pharmacy medicine. Keep out of reach of children.

Additional information

Weight 380 kg
Dimensions 5.5 × 5.5 × 14.5 cm

Reviews

There are no reviews yet.

Be the first to review “Demazin Syrup 200ML”

Your email address will not be published. Required fields are marked *